EconPapers    
Economics at your fingertips  
 

On Inequalities of Lyapunov for Two-Dimensional Nonlinear Dynamic Systems on Time Scales

Qiao-Luan Li, Wing-Sum Cheung and Xu-Yang Fu

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We establish some new Lyapunov-type inequalities for two-dimensional nonlinear dynamic systems on time scales. As for application, boundedness of the Emden-Fowler-type equation is proved.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/830595.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/830595.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:830595

DOI: 10.1155/2013/830595

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:830595